# SDR ASAA0480556

- Difficulty date: November 2, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Aircraft time: 25,925 hours, 13,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO DOOR LOWER FRAME AND INNER PAN ARE GOUGED ALONG EDGE ADJACENT TO RUB BLOCK. REMOVED DAMAGED AREA.  REPAIRED IAW EA.(K)
